# SDR SWIA201743442

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 29,326 hours, 18,137 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg Retract
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WHEN THE NOSE GEAR DID NOT RETRACT.   REMOVED AND REPLACED THE NOSE GEAR RETRACT ACTUATOR,  OPS CHECKED GOOD.
